MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Clik? X; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Clik? X; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-4318
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Impaired Healing (2378)
Date of Event 05/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event: model number/catalog number: sc-2218-50 serial number: (b)(6).Batch/lot number: 7166003 / 7165738 model/catalog description: linear st lead kit 50 cm unique identifier (udi) #: (b)(4).
 
Event or Problem Description
It was reported that the wound over the clik anchor site was not healing properly and the internal sutures seem to be working out of skin.
 
Event or Problem Description
It was reported that the wound over the clik anchor site was not healing properly and the internal sutures seem to be working out of skin.Additional information was received that the patient underwent a revision procedure and everything remains implanted.The patient was doing well postoperatively.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event: model number/catalog number: sc-2218-50, serial number: (b)(6), batch/lot number: 7166003 / 7165738, model/catalog description: linear st lead kit 50 cm, unique identifier (udi) #:(b)(4).Sc-4318 (lot 36765803).Investigation results, media review, device analysis: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
Clik? X
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
4100 hamline avenue north
saint paul MN 55112 -579
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
+1(763)292-0920
MDR Report Key25513664
Report Number3006630150-2026-04138
Device Sequence Number15955737
Product Code LGW
UDI-Device Identifier08714729905318
UDI-Public(01)08714729905318(17)270624(10)36765803
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-4318
Device Catalogue NumberSC-4318
Device Lot Number36765803
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Supplement Date Received by Manufacturer07/20/2026
Initial Report FDA Received Date06/15/2026
Supplement Report FDA Received Date08/17/2026
Date Device Manufactured06/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age78 YR
Patient SexFemale